# SDR SWAA2025011375981

- Difficulty date: December 10, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 62,755 hours, 33,831 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-19R WL193. MARKED<[01] REMOVED AND REPLACED ON FCB AFT BULKHEAD SUPPORT GUSSET AT BS500D S-19R;WL193;IAW SRM 51-40-02 AND DWG#143A7902.;[02] VERIFIED ALL STEP; CORRECTION ACTION ITEM 1; MEASUREMENT TABLE COMPLETE; CARD COMPLETE.
